# SDR IPXA2022042605816

- Difficulty date: April 22, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N630UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65777
- Aircraft time: 1,846 hours, 327 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Failed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

***SUPPLEMENTALSDR***FO SEAT ELECT FUNCTION FAILED WHEN SEAT NEAR FULL AFT- SPARKS OBSERVED- ELECT INOP. SEAT SELECTED OFF. REMOVED AND REPLACED FO SEAT PER AMM 25-11-01 OPS CHECKS GOOD.
